# SDR GLBA20061091

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 22,011 hours, 23,966 cycles
- Engine: Pwa PW118A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE/SMELL, FLIGHT 5120, PILOTS REPORTED SMOKE IN THE COCKPIT AND CABIN AFTER LANDING SMOKE ALARM WENT OFF AT THE GATE. MAINT INSPECTED BOTH AIR CONDITIONING PACKS NO DISCREPANCIES NOTED. PERFORMED DUAL ENGINE STARTS, TAXIED AC, PERFORMED HIGH POWER ENGINE RUNS, OPERATED ALL SYS, RECIRCULATION FANS, WINDSHIELD HEAT, GENERATORS,  RAN AC APPROX 30 MINS, PERFORMED TEST OF SMOKE DETECTION SYS IAW 26-13-00. NO DISCREPANCIES NOTED, COULD NOT DUPLICATE DISCREPANCY. SUBSEQUENT OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.
